| Model Number |
014R |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Block b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3 & h6: the visions catheter was not returned for evaluation; thus, no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a visions pv.014p rx catheter was used during a therapeutic peripheral procedure in the mid aorta.During the final ivus run, the catheter prolapsed/kinked and got stuck on the non-philips guidewire.The catheter was cut to remove from the patient.This adverse event and product problem is being submitted because the visions catheter was entrapped, and additional intervention was required to remove the device.
Additional Manufacturer Narrative
Block h3: the visions catheter was returned intact to a non-philips guidewire.Additionally, the catheter was in two pieces; however, it was intentionally cut in order to be removed from the patient.Visual inspection found a stretched guide wire exit port and proximal shaft with multiple bends present along the shaft.During functional testing, the guidewire could not be removed from the catheter.Block h6: the probable cause of the device entrapment is due to use/handling as evidenced by the damage observed.Strain, impact, and forces associated with use can affect the integrity of the device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.